| Model Number |
SRM-195 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii/iv.
Event or Problem Description
Patient reported "a left side pain, bumps, and capsular contraction baker grade iii/iv." device remains implanted.Left side.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to spec and creases flat.Bubbles in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Device has been explanted.